# SDR UALA2011030201016

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 79,471 hours, 12,858 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 853, Lbl 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG FLOOR SUPPORT STA 853, LBL 75 FOUND TO BE BEYOND ALLOWABLE LIMITS.  MAJOR REPAIR ACCOMPLISHED: REMOVED AND REPLACED T-CAP AND SPLICE ANGLES BTWN STA 853 AND 888 ALONG LBL 75 IAW SRM REPAIR 3.  APPLIED TOPCOAT IAW SRM.  APPLIED CIC IAW SRM ON PEMCO NR 2493N00154 BY TECH 600177, INSP BY Q815.
